MAUDE Adverse Event Report: SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SANMINA -SCI SYSTEMS O-ARM O2 IMAGING SYSTEM; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BI70002000
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000429, serial/lot #: (b)(6) rev.K, ubd: , udi#: ; product id: bi71000273, product id: bi71000144, serial/lot #: (b)(6) rev.2, product id: bi71000135, serial/lot #: (b)(6) rev.2, the manufacturer representative (rep) went to the site to test the imaging system.The door winch was bound up due to being improperly opened manually.They replaced the door winch and broken covers.System check was good; the system was operational.Codes: b01, c07, d02 the cover was returned for analysis (bi71000144).Visual inspection showed two of the four standoffs for mounting cover to the system were damaged and cover had a large crack.There was physical damage to the cover.Codes: b01, c07, d02 returned: 2025-apr-29 the cover was returned for analysis (bi71000135).The cover failed visual inspection.The standoffs on the inside of the cover were broken off.Physically damage was observed.Codes: b01, c07, d02 returned: 2025-apr-29 the door winch was returned for analysis (bi71000429).They tested the winch motor assembly with motion cart.Forward and backwards motion passed, brake was engaging and disengaging as normal.Drive assembly functioned as normal.No failure was found.Codes: b01, c19, d14 returned: 2025-05-22 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of the procedure.It was reported that the imaging system gantry would not fully open and that site had to use the emergency wrench to get it fully open.There was no patient involved.

Brand Name
O-ARM O2 IMAGING SYSTEM
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX  45640
Manufacturer (Section G)
SANMINA -SCI SYSTEMS
km 15.5 no. 29, plant 06
carr. chapala-guadalajara,jal 45640
MX   45640
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22414015
Report Number3006544299-2025-00661
Device Sequence Number15869150
Product Code OWB
UDI-Device Identifier00763000542849
UDI-Public(01)00763000542849(11)220512
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI70002000
Device Catalogue NumberBI70002000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown